MathSciNet Relay Station
MathSciNet bibliographic data
MR2075039 (2005c:11081) 11G35 (12G05 14F22 14G05 14G25)
Bright, Martin; Swinnerton-Dyer, Peter Computing the Brauer-Manin obstructions. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement